# SDR SWIA200311692

- Difficulty date: January 5, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 18,946 hours, 25,845 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS IN FRAME NR 1 ON RIGHT NACELLE.  FOUND DURING ENGINE CHANGE.  COMPLIED WITH S/B 120-54-0036, INSTALLED NEW FRAME NR 1.
